Universal groups of intermediate growth and their invariant random subgroups


Creative Commons License

BENLİ M. G. , Grigorchuk R., Nagnibeda T.

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.49, no.3, pp.159-174, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1007/s10688-015-0101-4
  • Title of Journal : FUNCTIONAL ANALYSIS AND ITS APPLICATIONS
  • Page Numbers: pp.159-174
  • Keywords: invariant random subgroup, group of intermediate growth, space of marked groups, SCHREIER GRAPHS

Abstract

We exhibit examples of groups of intermediate growth with ergodic continuous invariant random subgroups. The examples are the universal groups associated with a family of groups of intermediate growth.